# SDR ASAA2015112017447

- Difficulty date: November 20, 2015
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 29,502 hours, 8,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32124
- Condition: Dented
- Location: Bs 378-398
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL CREASE LEFT SIDE RVSM AREA.  ACFT GROUNDED. ACCOMPLISHED CATEGORY "B" REPAIR TO THE RVSM AREA IAW EA 800-53EA-17465 REV 00 AND REO G20089 REV A.
